Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the reason for having brown discharge while on loestrin pills ?

I have been taking loestrin fe for about 3 months and on the brown pills had very light brown discharge and that was it and today i started having it again even though I am on the active pill. I have not missed a dose and have had sex recently but protected so what s going
Asked On : Thu, 16 Jun 2011
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Losterin fe 24 is a birth control pill/oral contraceptive pill so if you have not missed the dose there should be no reason to worry;also you used protection during sex so it becomes more safe.If you are having discharge which is brown it may be due to menses and it could be collocted blood or due to hormonal imbalance.There are less or almost no chance of pregnancy so please consult your doctor and get examined and if required change in pills.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor